# SDR 0600346624

- Difficulty date: January 27, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 98,724 hours, 17,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CRACKS IN AFT CARGO ROTARY ACTUATOR SUPPORT WEB AT BS 1900 RBL 110.  REPAIRED PER EA 66-204586.
